- -

Application of regularized alternating least squares to an astrophysical problem

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Application of regularized alternating least squares to an astrophysical problem

Mostrar el registro completo del ítem

Llinares Llopis, R.; Igual García, J.; Camacho García, A. (2012). Application of regularized alternating least squares to an astrophysical problem. Applied Mathematics and Computation. 219(3):1367-1374. doi:10.1016/j.amc.2012.07.044.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49131

Ficheros en el ítem

Metadatos del ítem

Título: Application of regularized alternating least squares to an astrophysical problem
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Fecha difusión:
Resumen:
Determination of the compounds that are present in molecular clouds is carried out from the study of the infrared spectrum of astrophysical ices. This analysis plays a fundamental role in the prediction of the future ...[+]
Palabras clave: Alternating Least Squares , Infrared spectra , Astrophysics
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2012.07.044
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2012.07.044
Patrocinador:
Valencia Regional Government (Generalitat Valenciana) [GV/2010/002]
Universidad Politecnica de Valencia [PAID-06-09-003-382]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem